APPROXIMATION PROPERTIES OF STANCU TYPE MEYER- KONIG AND ZELLER OPERATORS


Orkcu M.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.2, pp.139-148, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 2
  • Publication Date: 2013
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.139-148
  • Keywords: q- Meyer-Konig and Zeller operators, Stancu type operators, rth order generalization, statistical convergence, modulus of continuity, THEOREMS

Abstract

In this paper, we introduce a Stancu type modification of the q- Meyer-Konig and Zeller operators and investigate the Korovkin type statistical approximation properties of this modification via A-statistical convergence. We also compute rate of convergence of the defined operators by means of modulus of continuity. Furthermore, we give an rth order generalization of our operators and obtain approximation results of them.